A new proof of the Maurey-Pisier theorem. (English) Zbl 0418.46010


46B20 Geometry and structure of normed linear spaces
Full Text: DOI


[1] A. Brunel and L. Sucheston,On B-convex Banach spaces, Math. System Theory7 (1974), 294–299. · Zbl 0323.46018
[2] J. P. Kahane,Some Random Series of Functions, Heath Mathematical Monographs, 1968.
[3] J. L. Krivine,Sous-espaces de dimension finie des spaces de Banach reticules, Ann. of Math.104 (1976), 1–29. · Zbl 0329.46008
[4] B. Maurey et G. Pisier,Séries de variables aléatoires vectorièlles independantes et priopriétés géométriques des espaces de Banach, Studia Math.58 (1976), 45–90. · Zbl 0344.47014
[5] V. D. Milman and M. Sharir,Shrinking minimal systems and complementation of l n p -spaces in reflexive Banach spaces, to appear in Proc. London Math. Soc. · Zbl 0418.46009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.